# SDR ANCF2015082001

- Difficulty date: August 20, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N279AV
- Make and model: Airbus A330-243
- Aircraft serial: 1279
- Aircraft time: 1,480,491 hours, 3,637 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURNED TO GATE DUE TO ENG 2 OVSPD PROT FAULT IN TAXI OUT.  PFR SHOWS MSG FMU E2-4071KS, SOV POS TSM 73-21-72-810-692A, PERFORMED SUCCESSFULLY.  ENG 2 RUN UP AT IDLE BY CREW WITH NO FAULT MSG.  ACFT SERVICEABLE FOR REVENUE FLIGHT.  ACFT RETURNED TO STAND AT 16:58 DEPARTED AT 1804.
